<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1592</article-id>
      <title-group>
        <article-title>Solutions of nonlinear fractional integro - differential equations by combined sumudu transform with adomian decomposition approach</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Hussein</surname>
            <given-names>Qays Jasem</given-names>
          </name>
          <aff>Department of Mathematics, College of Education For Pure Sciences (Ibn Al-Haitham), University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Altaie</surname>
            <given-names>Huda Omran</given-names>
          </name>
          <aff>Department of Mathematics, College of Education For Pure Sciences (Ibn Al-Haitham), University of Baghdad, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>7</issue>
      <fpage>1665</fpage>
      <lpage>1670</lpage>
      <pub-date date-type="pub">
        <day>01</day>
        <month>11</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>The Caputo formulation is used to handle fractional derivatives in this study. The well-known method form employs Adomian’s polynomials as the proper mathematical tool for dealing with nonlinear variables. The integral equation may be solved by applying the Sumudu transformation to both sides and then the terms can be written out. The solution is given as a convergent infinite series. Nonlinear Volterra integro-differential equations with fractional derivatives are amenable to the proposed method. The results strongly support the validity, applicability, and efficacy of the approach.</p>
      </abstract>
      <kwd-group>
        <kwd>A duopoly economy</kwd>
        <kwd>Market share</kwd>
        <kwd>Mathematical modeling</kwd>
        <kwd>Ordinary differential  equations</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
